# SDR DALA2024052805552

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 7,263 hours, 3,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL - WASTE BOX HAS CORROSION ON LOWER AND UPPER FLANGE AREAS AT FWD INBD CORNER. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0254:2021-2025/002 00219 COMPLIED WITH PRI 618056-14 REV 0, 1, 2, 3, AND ER/A 618056-14 REV ORIGINAL SECTION 1: TIME LIMITED REPAIR. (LP# 0358735)
